# SDR V0XD2018010900011

- Difficulty date: January 9, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR MOUNT STIFFENER CRACKED. CORRECTIVE ACTION: REPLACED PASSENGER DOOR POWER ASSIST MOTOR MOUNT STIFFENER IAW SRM 51-40-00, 52-40-11 AND AMM 52-11-08.
